# SDR AUS20040418

- Difficulty date: May 15, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Condition: Separated
- Location: Thrust Reverser
- Component: Thrust Reverser, Rroyce
- Component part number: RB211524G
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE THRUST REVERSER NR 9 BLOCKER DOOR DAMAGED.  CONTROL LINKAGE, FITTING AND APPROXIMATELY 40 PERCENT OF THE BLOCKER DOOR MISSING.
